# SDR A6WA202202148101

- Difficulty date: January 15, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Fitting
- Part number: 60023046
- Part serial: UNK
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER HINGE FITTING HAS DAMAGE IN TWO PLACES AT LBL55.8865.  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED GOUGE DAMAGE ON LH STABILIZER HINGE FITTING DIMENSION P1- L= 0.700Ï¿½ X W= 0.200Ï¿½ X D= 0.012Ï¿½, P2- L= 1.100Ï¿½ X W= 0.200Ï¿½ X D= 0.008Ï¿½.   PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ REO 601R-55-11-710 REV (A) DATED 2022-02-03.  WORK PERFORMED UNDER AERSALE WORK ORDER 003526, CARD NO. 20339, TT: 39,745:56 TC: 39,335.
